Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Flush face on one side

Premium Questions

Dr.  Pradeep Kumar MD

Half of my sons face gets flushed red when hot while the other half keeps usually skin color. Also when checking his temples one temple/side of forehead reads a couple of degrees higher than the... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr. Shiva Kumar R MD

On and off burning sensations in legs, on and off flushing of face (my face is "puffy" all the time now), episodes of nausia and queasy (seem to belch a lot at the time of the episode??) one... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr. Ivo Ditah MD

syrup last night with no side effects. About an hour after I took my second dose tonight, my face - specifically my cheeks, nose and eyes - became red, puffy and itchy. Is this facial flushing? Or a... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Abhishek Kapoor MD

stopped taking Effexor . I noticed that my face is flushed and red and I am hot although no temperture. I took to Benrydl for the side effects. I also noticed I am abit agitated. Should I stop... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Parin N. Parmar MD

into her period, which makes her think it's hormone related; starts with flushing of hands and face, and itching, tongue swells, she passes out. She's in her mid-40s. One doctor suspects a related... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

one side of my face will get extremely red; like a line has been drawn the middle of my face with one side red and the other side normal. Is there something wrong with me? ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Albana Sejdini MD

I am taking remifemin for hot flushes and I think it has made one side if my face swell near jaw ... with hot flushes rather than taking remifemin. Thanks. ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Sunil Kumar Srivastava MD

I have been experiencing a stiff neck (on one side only) that isn t eased very much ... also experiencing severe hot flushes (since switching to Micardis Plus), but most severe on my face ... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr.  Akhtarhusian Ghausi MD

this be a side affect of one of these perscriptions? I tried taking a pantoprazole to see if it would improve it did not. Currently experiencing face flushing x s 2hrs. ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Melita  Wesley MD

Went to my dr for face flushing, mild numbness on right side of face, some on left side, pressure in my temples and watery mouth. My blood pressure was fine. He doesn t think these are... View answer

Answered by : Dr. Melita Wesley ( General & Family Physician)

Mobile Questions and Answers

Dr. Erion Spaho MD

Hi and thanks for using HCM. Redness of the skin is one of side effects of Vyvanse. Hope this helps.